MathSciNet Relay Station
MathSciNet bibliographic data
MR341286 52A40 (53C65 60D05)
Groemer, H. On the mean value of the volume of a random polytope in a convex set. Arch. Math. (Basel) 25 (1974), 86–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement